I recently switched (1 week ago) from Lopressor 100 mg to Zestil 10 mg. Since the switch, my BP went from 140/90+ to 130/78,75,72--which is great! The depression went away except for a very little left-overs which flared up last night. I lost sleep and really felt grubby!
However, since the change I have had vivid nightmares. Not the monster type but dreams about my real-life problems (work, kids, money, etc.). It is hard not to be able to get away even during sleeping. Also, I woke up last night about 6 times needing to pee which only happened last night.
Has anyone had problems with the Zestril? Will these side effects go away? I hate to stop taking it because it is so good at controlling my BP.
I've been on zestril for over a year now and I haven't noticed any side affects. I am at 20 mg. I have kidney problems and originally I was at 10 mg. But my doctor want my sys. level to be 70 and below. Supposedly, zestril is better on your kidneys which is why I am on them. I was originally on a diuretic but for some reason I didn't urinate as often as I thought I would have to being on a diuretic. But anyways, you know what they say, medicine has different affects on different people.
I have been on Zestril for 2 years. I have recently read that Zestril can cause itching and rashes - and I have them A LOT of the time - combine all that with photosensitive skin and Wham! it is awful. But I read this posting the other day and realized that I have been having the most vivid and real, crazy dreams for the last 2 years - don't know if it is the zestril or not - but I have experienced this.
Been on Zest for a year 2.5mg...(I know...a light weight), but I have had only ONE side effect.
Every now and then, I feel a tickle in my throat, usually when I am sleepy or resting still. This makes me cough to get rid of it and it re occurs.
Other than that, it seems to be working fine. I went from 150/103 to 125/86 using a small dose, however, my last two readings are showing signs of needing a bigger dose, which still isnt much!